MathSciNet Relay Station
MathSciNet bibliographic data
MR1852573 (2002e:65020) 65D05 (41A05)
Mastroianni, G.; Occorsio, D. Optimal systems of nodes for Lagrange interpolation on bounded intervals. A survey. J. Comput. Appl. Math. 134 (2001), no. 1-2, 325–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement